# SDR ASAA2013080395726

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,252 hours, 3,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND POWER TRIPPED OFF. GROUND POWER APPLIED AGAIN  TO ACFT,  RT FMC MCDU BLANK.  ACFT GROUNDED. REDET POWER, PERFORMED RT CDU BITE CHECK, LCD TEST, NO DEFECTS FOUND.  DFCS BITE 22-11-801 GOOD.  GROUND VERIFICATION SUCCESSFUL.
